International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 1, Pages 23-33
Strict topoligies in non-Archimedean function spaces
Department of Mathematics, University of Ioannina, Ioannina, Greece
Received 25 February 1983
Copyright © 1984 A. K. Katsaras. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be a non-trivial complete non-Archimedean valued field. Some locally -convex topologies, on the space of all bounded continuous functions from a zero-dimensional topological space to a non-Archimedean locally -convex space , are studied. The corresponding dual spaces are also investigated.